Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 13 (2000), Issue 3, Pages 239-259
http://dx.doi.org/10.1155/S1048953300000228

Galerkin approximation and the strong solution of the Navier-Stokes equation

Martin-Luther Universität Halle- Wittenberg, Fachbereich Mathematik und Informatik, Institut für Optimierung und Stochastik, Halle (Saale) D-06099, Germany

Received 1 June 1998; Revised 1 June 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hannelore Breckner, “Galerkin approximation and the strong solution of the Navier-Stokes equation,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 3, pp. 239-259, 2000. doi:10.1155/S1048953300000228